# SDR UIEA2025031500347

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD FLAP TRACK #3 SUPPORT FWD INBOARD ATTACHMENT HOLE, BORE WITH CORROSION (FLAP STRUCTURE).( LH WING INBOARD FLAP TRACK #3 SUPPORT FWD INBOARD ATTACHMENT HOLES (FLAP STRUCTURE) WERE REPAIRED I.A.W. TRE6757280 ISSUED DATE 04MAR25 AND TRE6757279 R1 ISSUED DATE 10MAR25 & CMA-TLS-25-0016. APPROVAL BY FAA FORM 8100-9 (2-02) ISSUED DATE 14MAR25. NO FURTHER DEFECT NOTED. )
